Alert archive / Nebraska / Tornado Warnings in 2025

Tornado Warning 36, NWS Goodland, KS

September 16, 2025Red Willow County, Nebraska

NWS Goodland, KS issued this tornado warning at Sep 16, 2025, 3:54 PM CDT for Red Willow County, Nebraska. It was in force for 36 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 16, 2025, 3:54 PM CDT (20:54 UTC)
Expired
Sep 16, 2025, 4:30 PM CDT
In force
36 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

County Red Willow County, NE

The radar

The Goodland radar (KGLD), 130 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 16, 4:03 PM CDTHAIL 1.75Mccook, NEReport via social media of golf ball sized hail in McCook.
Sep 16, 4:08 PM CDTHAIL 34 Sw Mccook, NETrained spotter report of 3 inch hail.
Sep 16, 4:14 PM CDTHAIL 1.752 Wsw Mccook, NERelayed report of damaged roof due to ping pong to golf ball sized hail.
Sep 16, 4:15 PM CDTHAIL 2Mccook, NEPublic report of 2 inch hail in McCook at the fair grounds.
Sep 16, 4:22 PM CDTFUNNEL CLOUD4 Ssw Mccook, NERelayed report of funnel cloud at roads 712 and 385.
Sep 16, 4:38 PM CDTHAIL 32 Nw Mccook, NEPhoto of an estimated 3.1 inch hail stone 2 miles northwest of McCook.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 16, 3:05 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.9 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1220 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1538 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

989 
WFUS53 KGLD 162054
TORGLD
NEC145-162130-
/O.NEW.KGLD.TO.W.0036.250916T2054Z-250916T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
354 PM CDT Tue Sep 16 2025

The National Weather Service in Goodland has issued a

* Tornado Warning for...
  Western Red Willow County in southwestern Nebraska...

* Until 430 PM CDT.

* At 354 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near McCook, moving northeast at 10 mph.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  McCook around 400 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4008 10062 4014 10076 4035 10075 4035 10040
TIME...MOT...LOC 2054Z 215DEG 10KT 4017 10067 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

KMK
3 follow-up statements
863 
WWUS53 KGLD 162103
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
403 PM CDT Tue Sep 16 2025

NEC145-162130-
/O.CON.KGLD.TO.W.0036.000000T0000Z-250916T2130Z/
Red Willow NE-
403 PM CDT Tue Sep 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR WESTERN
RED WILLOW COUNTY...

At 401 PM CDT, a severe thunderstorm capable of producing a tornado
was located near McCook, moving northeast at 20 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation. At 350 PM CDT, baseball sized 
         hail was reported 5 miles west of McCook.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  McCook around 405 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4008 10062 4014 10076 4035 10075 4035 10040
TIME...MOT...LOC 2101Z 230DEG 16KT 4017 10063 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

KMK
789 
WWUS53 KGLD 162110
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
410 PM CDT Tue Sep 16 2025

NEC145-162130-
/O.CON.KGLD.TO.W.0036.000000T0000Z-250916T2130Z/
Red Willow NE-
410 PM CDT Tue Sep 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHWESTERN RED WILLOW COUNTY...

At 409 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles south of McCook, moving northeast at 5 mph.

HAZARD...Tornado and three inch hail.

SOURCE...Radar indicated rotation. At 308 PM CDT, 3 inch hail was 
         reported 4 miles southwest of McCook.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  McCook around 415 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4009 10061 4014 10076 4035 10075 4035 10040
TIME...MOT...LOC 2109Z 214DEG 6KT 4015 10065 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...3.00 IN

$$

KMK
485 
WWUS53 KGLD 162130
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
430 PM CDT Tue Sep 16 2025

NEC145-162139-
/O.EXP.KGLD.TO.W.0036.000000T0000Z-250916T2130Z/
Red Willow NE-
430 PM CDT Tue Sep 16 2025

...THE TORNADO WARNING FOR NORTHWESTERN RED WILLOW COUNTY WILL EXPIRE
AT 430 PM CDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  However,
small hail and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Nebraska.

Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Red Willow County until 530 PM CDT.

&&

LAT...LON 4009 10061 4014 10076 4035 10075 4035 10040
TIME...MOT...LOC 2129Z 215DEG 10KT 4019 10061 

$$

KMK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Sep 16, 2:25 PM CDT, 1 hour 29 minutes earlier. Its key messages:

  • Afternoon and evening storms will return to the region on Tuesday and Wednesday. Severe weather possible Tuesday. Potential hazards include hail, wind, flooding and perhaps a landspout or two.
  • Highs in the 70s are expected Wednesday through Friday.
Area forecast discussion, Sep 16, 2:25 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
125 PM MDT Tue Sep 16 2025

.KEY MESSAGES...

- Afternoon and evening storms will return to the region on
  Tuesday and Wednesday. Severe weather possible Tuesday.
  Potential hazards include hail, wind, flooding and perhaps a
  landspout or two.

- Highs in the 70s are expected Wednesday through Friday.

&&

.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 124 PM MDT Tue Sep 16 2025

Today, an 850 mb low has formed in northeastern Colorado. This is
assisting in the warm, moister advection into the CWA. Temperatures
are expected to get into the mid to upper 80s with some southeastern
parts of the CWA seeing 90 degrees

The 850 mb low is starting to move into the CWA. This low looks to
stretch from the Dakotas down into Colorado. With the elongated low,
we are expecting multiple initiation areas across the region. As of
17Z, extending south from the center of the low there is a dryline
along the eastern Colorado border and another one along the western
edge of the CWA. To the northeast of the low, there is a cold front
across Nebraska. Overall, the low has shifted north from what
guidance was showing yesterday.

With the northern shift, the southern zone is now expected to play a
more major part in today's convective threat. Along the dryline,
storms are expected to start firing between 21-23Z, although there
are already some storms firing in northeastern Colorado, which is on
the northern end of the dryline. These storms are expected to move
to the east-northeast throughout the afternoon and early evening
hours, potentially impacting areas as far north as U.S. 36. This
zone looks to be a broken, thin line of elevated storms. Hail up to
2 inches and winds of 50-60 MPH look to be the main threats. This
line of storms looks to run into the cold front coming in from the
northwest around 23-3Z. There is a 15% chance the dryline will not
fire until it collides with the cold front.

The first northern zone will be the main severe threat of the day.
This line will be the southwest/northeast oriented cold front that
is firing storms in western Nebraska. The cold front looks to start
moving into the northwestern CWA around 22-02Z. CAMs are not
handling the current convection well, so confidence in exact timing
is only around 50%. This will be a more solid line of storms,
potentially turning into a QLCS, especially if it grows to the
southeast. With the northward shift, we are not expecting to get the
full brunt of the storms, which will be north of U.S. 34. Main
threats will be hail up to 2 inches early on with 60-75 MPH wind
becoming the main threat later in the event. The risk for a tornado
is very low due to ML-LCLs hovering between 3-3.75 km.

As of 1930Z, there are some storms forming along a weak dryline in
the eastern CWA. There is a 5-10% chance a single supercell could
fire off of this boundary. If this occurs, it will likely become
severe quickly with hail up to 2-2.5 inches and a landspout would be
possible. With the dryline and cold front, there is a 2-5% chance of
landspouts forming in the early stages of storm development this
event.

Late this evening, around 6-9Z, the 500 mb low looks to eject a
shortwave across eastern Colorado which will lead to another
widespread wave of precipitation. By this point, most of the
instability will have been depleted, but there will be ample shear,
forcing, and moisture. This means the threat for severe weather is
low, but not 0. These storms will be efficient rain producers, so
the threat for flooding will be highest with these storms.

The hail and wind threats look to be lowering around 4-6Z and
finished by 7/8Z. Storms and showers are expected to persist through
sunrise Wednesday. With that, the flash flooding threat will continue
until around 12Z Wednesday when precipitation weakens and move off
to the east. Overnight temperatures look to cool into the 50s and
low 60s. We could see some patchy fog tonight, especially in the
northern CWA.

Tomorrow, the 500 mb low will be moving over the CWA, and we will
have northerly winds working to keep temperatures capped in the 70s.
We will clear out for most of the day, making it a fairly pleasant,
sunny day. However, another shortwave is expected to sweep across
eastern Colorado and into the CWA tomorrow evening. With the cooler
temperatures, instability should be pretty limited. This will
minimize the severe potential with storms tomorrow evening, but some
small hail and winds up to 50 MPH are possible. Also, this looks to
be another round of efficient rain producing storms, leading to a
flooding threat for places that see a lot of precipitation Tuesday
night. This precipitation looks end around 12Z Thursday, but may
persist into the late morning. Overnight temperatures look to cool
into the 50s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Issued at 124 PM MDT Tue Sep 16 2025

The long-term will start off with a low pressure system over the
northern Plains extending into the CWA. This will keep Thursday's
temperatures fairly cool, in the 70s, and give us a moderate chance
of seeing showers and storms throughout the day. Friday, a ridge
starts building into the region from the west, slowly pushing the
low out during the day Friday, but putting us under northwesterly
flow. This pattern could last over the weekend, continuing the
unsettled weather we've been seeing and warming us into the 80s, or
a low over the northwestern CONUS will flatten the ridge and lead to
zonal flow. The zonal flow would equate to less precipitation
potential, but temperatures would largely remain in 70s.

Long range guidance is showing a potent low coming in from the
northwest CONUS some time between Sunday evening and Tuesday
morning, leading to our next potential for organized convection.

Throughout the long-term, lows look to cool into the low to mid 50s,
although the western CWA could see some upper 40s.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1100 AM MDT Tue Sep 16 2025

This afternoon, winds are expected to strengthen from the
south, likely producing gusts around 30 kts at KGLD and 20-25
kts at KMCK. Starting around 21Z, storms could begin rapidly
firing across the area. Multiple waves of storms are expected to
move through the region this afternoon and overnight. We are
expecting gusty, erratic winds from the storms and very heavy
rainfall. KGLD looks to be clear of the precipitation by 12Z
while KMCK could see rain continue through the morning tomorrow.

On the tail end of the rain tonight, we are expected stratus to
form. Cloud bases will be around 200-800 feet AGL, but coverage
is still a bit uncertain. KMCK could also see fog form as the
showers leave.

&&

.HYDROLOGY...
Issued at 124 PM MDT Tue Sep 16 2025

Over the past few days, the U.S. 34 corridor have received between
0.25 and 2.5 inches of rain. We have not received any reports of
flooding across this area over the past few days and Monday's clear
skies helped to dry up the area, making it more resistant to
flooding. However, as mentioned in the discussion above, we are
expecting efficient precipitation following a round of potentially
severe storms Tuesday evening into Wednesday morning. If training
storms are able to form over our Nebraska counties could see 0.5-2
inches of rain over a course of 6-12 hours with pockets up to 4-5
inches. Confidence in these higher amounts is only around 10%, but
it's a risk that shouldn't be discounted. Current confidence in
nuisance flooding (water in fields, full ditches, low water
crossings with some flowing water) occurring in our Nebraska
counties is 40-45%. Confidence in flash flooding in the same area is
about 15%.

Wednesday evening, we are expecting another round of efficient rain
producing storms in the souther CWA, mainly along and south of U.S.
40. The risk for flooding will heavily depend on how the rain
tonight pans out. If this location gets 0.5-1 inch of rain,
confidence in flooding would increase to about 35%, otherwise it will
hover around 15-20%. This would be an overnight flooding event, if
it were to happen, potentially evolving into Thursday morning.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...None.
CO...None.
NE...None.

&&

SHORT TERM...CA
LONG TERM...CA
AVIATION...CA
HYDROLOGY...CA
Hazardous weather outlook, Sep 16, 3:09 PM CDT, 45 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
209 PM MDT Tue Sep 16 2025

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-172015-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
209 PM MDT Tue Sep 16 2025 /309 PM CDT Tue Sep 16 2025/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A Severe Thunderstorm Watch has been issued until 9 PM MT, 10 PM CT.
Large hail, damaging winds, localized flooding and, although
unlikely, a tornado or two are all possible.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY...

Strong to severe storms may return throughout the rest of the week.
Wednesday evening, locations along and south and U.S. 40 could see
60
MPH winds and 1 inch hail.

.SPOTTER INFORMATION STATEMENT...

Active weather across portions of the Tri-State Area is anticipated.
Spotters are encouraged to report significant weather conditions.

In the hours before

Local storm report, Sep 16, 2:56 PM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
156 PM MDT Tue Sep 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     Hail             4 WSW Mccook            40.18N 100.69W
09/16/2025  E1.00 Inch       Red Willow         NE   Trained Spotter

            Ongoing quarter sized hail with accumulation
            on roads.

&&

KMK
Local storm report, Sep 16, 3:02 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
202 PM MDT Tue Sep 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     Hail             5 W Mccook              40.21N 100.72W
09/16/2025  M1.75 Inch       Red Willow         NE   Trained Spotter

            Golf ball size hail in Perry.

&&

JDavis
Local storm report, Sep 16, 3:08 PM CDT, 46 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Goodland KS
208 PM MDT Tue Sep 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     Hail             5 W Mccook              40.21N 100.72W
09/16/2025  M2.50 Inch       Red Willow         NE   Trained Spotter

            Corrects previous hail report from 5 W
            McCook. Tennis ball size hail in Perry.

&&

CG
Local storm report, Sep 16, 3:16 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
216 PM MDT Tue Sep 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     Funnel Cloud     2 NW Mccook             40.23N 100.66W
09/16/2025                   Red Willow         NE   Trained Spotter

            Multiple reports and photo of a funnel cloud
            that reached about half way to the ground.

&&

CA
Local storm report, Sep 16, 3:41 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
241 PM MDT Tue Sep 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     Hail             4 SW Mccook             40.16N 100.67W
09/16/2025  M1.00 Inch       Red Willow         NE   Trained Spotter

            Trained spotter reports 1 inch hail 4 SW of
            McCook.

&&

CA
Local storm report, Sep 16, 3:53 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Goodland KS
253 PM MDT Tue Sep 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     Hail             5 W Mccook              40.21N 100.72W
09/16/2025  E2.50 Inch       Red Willow         NE   Trained Spotter

            Tennis ball size hail falling again.

&&

JDavis

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 2:53 PM CDTSevere Thunderstorm WarningGLDRed Willow67 min
Sep 16, 3:30 PM CDTFlash Flood WarningGLDRed Willow7 hr
Sep 16, 4:28 PM CDTSevere Thunderstorm Warning Destructive damage threatGLDRed Willow62 min
Sep 16, 5:15 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDRed Willow45 min
Sep 16, 5:46 PM CDTSevere Thunderstorm WarningGLDHitchcock44 min
Sep 16, 5:54 PM CDTSevere Thunderstorm Warning Considerable damage threatGLDRed Willow31 min
Sep 16, 6:13 PM CDTSevere Thunderstorm WarningGLDDundy47 min
Sep 16, 6:18 PM CDTAreal Flood AdvisoryGLDHitchcock20 min
Sep 16, 6:28 PM CDTSevere Thunderstorm WarningGLDDundy47 min
Sep 16, 6:28 PM CDTSevere Thunderstorm WarningGLDHitchcock32 min
Sep 16, 6:31 PM CDTSevere Thunderstorm WarningGLDDundy, Hitchcock44 min
Sep 16, 6:38 PM CDTFlash Flood WarningGLDHitchcock4 hr

Nearby

Tornado Warnings in Nebraska, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.